# SDR AALA201702149014

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 45,453 hours, 27,599 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3661
- Condition: Odor
- Part time: 25,100 hours, 12,498 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR FROM THE VENTS WHEN THE APU IS RUNNING AND THE APU BLEED IS ON. APU OIL LEAK. REPLACED APU ASSEMBLY.  AIRCRAFT WAS GROUNDED.
